장기간 할로페리돌을 복용한 환자에게 나타난 신경이완제악성증후군
Neuroleptic Malignant Syndrome Caused by Long Term Intake of Haloperidol
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Neuroleptic malignant syndrome (NMS) is a fatal complication most often caused by an adverse reaction to neuroleptic or antipsychotic drugs, and is mostly brought out in the initial stage of medication. Late onset NMS after long term intake of neuroleptics is uncommon, and the neurochemical mechanism is undiscovered. We report a patient of late onset NMS after a long term intake of haloperidol who was successfully treated with dantrolene and bromocriptine.
Abstract
Neuroleptic malignant syndrome (NMS) is a fatal complication most often caused by an adverse reaction to neuroleptic or antipsychotic drugs, and is mostly brought out in the initial stage of medication. Late onset NMS after long term intake of neuroleptics is uncommon, and the neurochemical mechanism is undiscovered. We report a patient of late onset NMS after a long term intake of haloperidol who was successfully treated with dantrolene and bromocriptine.
참고문헌 (7)
- Gelenberg AJ, "A prospective survey of neuroleptic malignant syndrome in a short-term psychiatric hospital", Am J Psychiatry, 145, pp.517~518 (1998)
- Gupta S, "Neuroleptic malignant syndrome: A primary care perspective", Prim Care Companion J Clin Psychiatry, 6, pp.191~194 (2004)
- Kunz M, "Late-onset neuroleptic malignant syndrome in a patient using olanzapine", J Clin Psychopharmacol, 27, pp.303~304 (2007)
- Storm C, "A rare case of neuroleptic malignant syndrome presenting with serious hyperthermia treated with a non-invasive cooling device: a case report", J Med Case Reports, 3, pp.6170~ (2009)
- Strawn JR, "Neuroleptic malignant syndrome", Am J Pschiatry, 164, pp.870~876 (2007)
- Tsujimoto S, "Efficacy of prolonged large-dose dantrolene for severe neuroleptic malignant syndrome", Anesth Analg, 86, pp.1143~1144 (1998)
- Adnet P, "Neuroleptic malignant syndrome", Br J Anaesth, 85, pp.129~135 (2000)
